# SDR AALA201908289020

- Difficulty date: August 26, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 23,545 hours, 9,344 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 361614011
- Part serial: P1103C
- Condition: Leaking
- Location: Apu
- Part time: 22,610 hours, 14,178 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN ODOR WITH APU RUNNING. MAINTENANCE FOUND APU COOLING FAN AND APU OIL LUBE MODULE LEAKING. REMOVED & REPLACED COOLING FAN IAW AMM 49-2-51. REMOVED & REPLACED OIL LUBE MODULE IAW AMM 49-91-45. OPS AND LEAK CHECK GOOD. (SEE SDR # AALA201908289036)
